RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 119(161), Number 3(11), Pages 431–445 (Mi msb2895)  

This article is cited in 2 scientific papers (total in 2 papers)

On the existence of a solution in a problem of controlling a counting process

Yu. M. Kabanov


Abstract: An existence theorem is proved in the control problem $\mathbf E^u\xi\to\max$, where $\xi$ is a bounded functional of the sample functions of a counting process $x=(x_t)_{t\geqslant0}$ with intensity $\lambda^u=\lambda(x,t,u(x,t))$. It is assumed that $\xi$ satisfies a certain condition of weak dependence on the “tail” of the sample function. The proof is based on compactness considerations and makes essential use of a description of the extreme points of the set of admissible local densities. The Appendix gives a description of the set of extreme points for the family of distribution densities of diffusion-type processes relative to Wiener measure.
Bibliography: 17 titles.

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 47:2, 425–438

Bibliographic databases:

UDC: 519.21
MSC: Primary 49A60, 93E20; Secondary 60E99, 60G55, 60J60
Received: 09.04.1981

Citation: Yu. M. Kabanov, “On the existence of a solution in a problem of controlling a counting process”, Mat. Sb. (N.S.), 119(161):3(11) (1982), 431–445; Math. USSR-Sb., 47:2 (1984), 425–438

Citation in format AMSBIB
\Bibitem{Kab82}
\by Yu.~M.~Kabanov
\paper On~the existence of a solution in a problem of controlling a~counting process
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 119(161)
\issue 3(11)
\pages 431--445
\mathnet{http://mi.mathnet.ru/msb2895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=678839}
\zmath{https://zbmath.org/?q=an:0536.49005}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 47
\issue 2
\pages 425--438
\crossref{https://doi.org/10.1070/SM1984v047n02ABEH002653}


Linking options:
  • http://mi.mathnet.ru/eng/msb2895
  • http://mi.mathnet.ru/eng/msb/v161/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Delbaen F., “The Structure of M-Stable Sets and in Particular of the Set of Risk Neutral Measures”, In Memoriam Paul-Andre Meyer: Seminaire de Probabilities Xxxix, Lecture Notes in Mathematics, 1874, eds. Emery M., Yor M., Springer-Verlag Berlin, 2006, 215–258  crossref  mathscinet  zmath  isi
    2. Birger Wernerfelt, “On Existence of a nash equilibrium point in N-person non-zero sum stochastic jump differential games”, Optim Control Appl Meth, 9:4 (2007), 449  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:201
    Full text:51
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019